Generalized Quasilinearization for Nonlinear Problems

  • V. Lakshmikantham
  • A. S. Vatsala

Part of the Mathematics and Its Applications book series (MAIA, volume 440)

Table of contents

  1. Front Matter
    Pages i-ix
  2. V. Lakshmikantham, A. S. Vatsala
    Pages 1-67
  3. V. Lakshmikantham, A. S. Vatsala
    Pages 69-180
  4. V. Lakshmikantham, A. S. Vatsala
    Pages 181-220
  5. V. Lakshmikantham, A. S. Vatsala
    Pages 221-268
  6. Back Matter
    Pages 269-278

About this book

Keywords

BVP Banach Space Boundary value problem calculus differential equation equation function

Authors and affiliations

  • V. Lakshmikantham
    • 1
  • A. S. Vatsala
    • 2
  1. 1.Florida Institute of TechnologyDivision of Applied MathematicsMelbourneUSA
  2. 2.College of Sciences, Department of MathematicsUniversity of Southwestern LouisianaLafayetteUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-1-4757-2874-3
  • Copyright Information Springer-Verlag US 1998
  • Publisher Name Springer, Boston, MA
  • eBook Packages Springer Book Archive
  • Print ISBN 978-1-4419-4794-9
  • Online ISBN 978-1-4757-2874-3
  • About this book